Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 10:34:10 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631848
  • Total Topics: 47835
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: any one have lower back pain from Bactrim?  (Read 4198 times)

0 Members and 1 Guest are viewing this topic.

Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
any one have lower back pain from Bactrim?
« on: March 06, 2007, 08:50:33 AM »
started taking bactrim about a week ago for a boil and have had bad lower back pain since then. I can barely get out of bed in morning.

Offline Lisa

  • Member
  • Posts: 1,240
  • Formerly known as sweetieweasel/Joined Nov. 2004
    • http://www.myspace.com/lisanowak58
Re: any one have lower back pain from Bactrim?
« Reply #1 on: March 06, 2007, 01:25:22 PM »
I hope you are drinking plenty of fluids....
Have you ever had kidney stones?
No Fear  No Shame  No Stigma
Happiness is not getting what you want, but wanting what you have.

Offline sdcabincrew74

  • Member
  • Posts: 540
    • My Manhunt account
Re: any one have lower back pain from Bactrim?
« Reply #2 on: March 06, 2007, 04:20:40 PM »
I had this too you need water, LOTS and LOTS of water.  Bactrium requires you drink tons of water or you get lower back pain which is kidney pain.  Drink water, drink water, drink water.....drink so much you are peeing 20 times per day.  Kidney stones are hell, avoid them at ALL cost!
The difference between an overnight and a layover is luck!

Offline AlanBama

  • Member
  • Posts: 3,604
  • Alabama: the 'other' 3rd World Country!
Re: any one have lower back pain from Bactrim?
« Reply #3 on: March 06, 2007, 09:18:09 PM »
Jack,

how you doing with this now?  Hope it's better.   Keep guzzling that water...

Alan
"Remember my sentimental friend that a heart is not judged by how much you love, but by how much you are loved by others." - The Wizard of Oz

Offline Ihavehope

  • Member
  • Posts: 1,366
  • Yes, I'm a cry baby, AND WHAT?
Re: any one have lower back pain from Bactrim?
« Reply #4 on: March 06, 2007, 09:21:03 PM »
i had it for 3 days, but I drank ALOT of water and it went away. It started when I took the HAART pills and bactrim at the same time so I decided to do bactrim alone in the morning and my HAART pills at night..
Infected: April 2005
12/6/06 - Diagnosed HIV positive
12/19/06 - CD4 = 240  22% VL = 26,300
1/4/07 - CD4 = 200 16% VL = ?
2/9/07 = Started Kaletra/Truvada
3/13/07 = CD4 = 386 22% VL ?

Offline randym431

  • Member
  • Posts: 1,115
Re: any one have lower back pain from Bactrim?
« Reply #5 on: March 07, 2007, 02:44:46 AM »
You might ask your doc if you can reduce the dosage.
It can cause sore kidneys. Not likely a stone, they take fairly long to form.

Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
Re: any one have lower back pain from Bactrim?
« Reply #6 on: March 07, 2007, 05:38:25 AM »
thanks for all the help,thats why this place is the greatest. I am drinking gallons of water.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.